Metrics

From
Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs by Mohammad Najafi, Malihe Najafi and Somayeh Arbabi Journal of Mathematical Sciences and Applications. 2013, 1(2), 29-31 doi:10.12691/jmsa-1-2-3
Views
15307
Html 14720
Abstract 587
24 September 2013 (publication date) through 01 October 2022 *
18.34 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7593
PDF2807
Epub1104
XML1356
PPT690
Figures1314
Tables322
Export: 3422
RIS1089
BibTex1203
Endnote1130
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com